TITLE

Chessboard Problems XXI

AUTHOR(S)
Holton, D. A.; Zulauf, A.
PUB. DATE
July 2005
SOURCE
New Zealand Mathematics Magazine;Jul2005, Vol. 42 Issue 2, p52
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article discusses the chessboard problem proposed by the delegation from Estonia on what values m and n can the m x n board be actually covered with hook-shaped hexominos. A description of a hook-shaped hexomino is presented. The conditions that must be satisfied for an m x n board to be successfully covered with hooks are revealed.
ACCESSION #
21320587

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics